# SDR AWXA200100674

- Difficulty date: December 5, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721681
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C - DURING C-15 CHECK MAINTENANCE DISCOVERED CABIN SEAT MOUNTED EMERGENCY PATH LIGHT HARNESS WITH NUMEROUS DAMAGED SPLICES AND A BAD CONNECTOR.  MAINTENANCE REMOVED AND REPLACED SPLICES AND DAMAGED CONNECTOR IAW B737 SOPM 20-42-01 PG 21-26, AND B737 SWPM 20-42-01 PG 1-6.  SYSTEM WAS OPERATIONAL TEST WAS GOOD IAW AWA T/C A1C33006.
